Skip to Content

I just started to take buspar. Did it lessen your anxiety after you started taking it?

Responses (2)

kaismama 2 Jun 2014

It takes a few weeks of daily use for it to work. Its not like xanax which is why you need a drug like xanax until out does.

Marirose81 2 Jun 2014

I just started taking mine 5 days ago for my anxiety. I started 5mg 2x a day morning and night. It seems to make me drowsy and anxious, so I spoke with my psych and she told me to take 1 pill a day for a week, then increase to 2. I am prob just more sensitive cause I know other people take larger doses without any side effects. Always take it the same way everyday (with or w/out food) so it goes into your system the same. I know it can take a couple weeks for your body to get used to it and for it to work. It doesn't work like a benzo, it works like an antidepressant. It has not taken effect for me yet, but I am going to stick to it and hope it helps me. Hang in there. I know it's frustrating!

jfreckles7 5 Jun 2014

How.are u feeling now I habe.been.taking citalopram 10 mg then.dropped to.5mg cause.it was to much I'm so sensitive, and I'm so over feeling nauseated and throwing up!

Marirose81 5 Jun 2014

I have been taking citalopram for almost 8 years. I started with 10mg and fluctuated between 10-20mg over the years. I actually just increased to 30mg due to postpartum. I never felt sick to my stomach. I did get nausea and lost my appetite for the first 2 weeks. I lived on smoothies. Force yourself to eat something before taking it. I also got dry mouth, felt a little shaky and anxious. The side effects do subside, but if it is really bad then you may want to try another medication. Hang in there!

jfreckles7 5 Jun 2014

Well im.starting to think we all have got some.kind of flu I'm still throwing up my daughter did at school today and my husband is right now :(

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

BuSpar increasing anxiety???

Posted 26 Sep 2014 5 answers

Can Buspar cause Brain Zaps?

Posted 27 Oct 2015 3 answers

Does Buspar immediately increase your anxiety?

Posted 18 days ago 2 answers